Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 18, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 10, 2013, 3:07 PM CDT for 4 counties in Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 10, 2013, 4:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Perry County, AR, Pope County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 78 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:20 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 10, 2:41 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 10, 2:41 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 241 PM CDT WED APR 10 2013 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF SEVERE WEATHER AHEAD OF THE FRONT...THEN CONVECTION BEHIND THE FRONT. TEMPERATURE FORECAST IS ALSO CHALLENGING WITH STRONG TEMP DROP ASSOCIATED WITH THE COLD FRONT. 18Z UPPER AIR SOUNDING CONTINUED TO INDICATE A WEAKER INVERSION AROUND 10K FEET...QUITE MOIST WITH A PRECIP WATER VALUE OF 1.42 INCHES...LI OF -8...CAPE 3500 J/KG AND A VEERING PROFILE. TORNADO WATCH WENT OUT AROUND 120 PM FOR PARTS OF WESTERN AR...MUCH OF CENTRAL AND EASTERN AR THROUGH 9 PM. THIS AFTERNOON HAVE ONLY SEEN ISOLATED STORMS AHEAD OF THE COLD FRONT...NOW MAINLY IN A CORRIDOR OVER SW TO WEST AR...ASSOCIATED WITH LOW LEVEL JET AND MOISTURE INFLUX. SOME CONVECTION HAS CONTINUED WEST OF THE COLD FRONT OVER OK TO E KS AND SW MO. THE UPPER PATTERN REMAINS CLOSE TO PARALLEL TO THE FRONTAL BOUNDARY...AND LIFT IS GOING NNE AROUND THE UPPER LOW OVER THE NEB PANHANDLE. THE COLD FRONT HAS WAFFLED AROUND KHRO...NEAR CLARKSVILLE AND RUSSELLVILLE...STILL WEST OF KMEZ...THEN TO NEAR THE SE CORNER OF OK. WILL STILL SEE SOME WAFFLING OF THE FRONT THIS AFTERNOON TO EVENING BEFORE IT GRADUALLY DRIFTS EAST LATER THIS EVENING AND OVERNIGHT. THE MAIN SEVERE STORM THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE ISOLATED TORNADOES WILL STILL BE POSSIBLE OVER CENTRAL TO EASTERN AR. AREAS OF HEAVY RAIN WILL BE SEEN WITH SOME POTENTIAL FOR LOCALIZED FLASH FLOODING. RAIN AMOUNTS ARE STILL EXPECTED TO BE 1 TO 2 INCHES WITH ISOLATED HIGHER TO 3 INCHES THROUGH THURSDAY MORNING DUE TO HIGH PRECIP WATER VALUES. TEMPERATURE FORECAST HAS ALSO BECOME TRICKY WITH THE COLD FRONT. 70S AHEAD OF THE FRONT WHILE 50S TO SOME 40S BEHIND IT. SOUTH WINDS REMAIN ELEVATED OVER AR AHEAD OF THE FRONT AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL 10 PM. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT PER CURRENT TRENDS...WILL HAVE HIGH POP...CHANCE OF ISOLATED SEVERE STORMS...AND HEAVY RAIN RISK IN THE FIRST TO SECOND PERIODS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT AS CAP WEAKENS AND SOME UPPER LEVEL SHORT WAVE ENERGY MOVES OVER AR. MODELS INDICATE THE COLD FRONT WILL SLOWLY MOVE EAST AFTER SUNSET WITH PLENTY OF CONVECTION AHEAD OF IT. THE FRONT IS EXPECTED TO BE IN EASTERN AR AROUND SUNRISE OR A BIT EARLY ON THURSDAY. SOME ADDITIONAL ENERGY IS EXPECTED TO ROTATE AROUND THE UPPER LOW AND WILL SEE SOME LIGHTER CONVECTION UNTIL THE UPPER LOW AND TROUGH CLEAR THE STATE ON THURSDAY. TEMPS WILL FALL QUICKLY BEHIND THE FRONT AND LOWER TO THE 50S AND EVEN SOME 40S IN NW AR BY THURSDAY AM. 60S OUT AHEAD OF THE FRONT. THURSDAY WILL GRADUALLY BECOME DRY AND CLOUDS THIN FROM WEST TO EAST. SOME CLOUDS WILL HOLD OVER NORTHERN AREAS THROUGH MUCH OF DAY. THEN DRY WEATHER IS EXPECTED FRIDAY AND SATURDAY WITH MODERATING TEMPS BACK TO NORMAL LEVELS ON SUNDAY. && .LONG TERM...SUNDAY THROUGH WEDNESDAY SUNDAY THROUGH WEDNESDAY... SRLY FLOW WILL HAVE RETURNED TO THE REGION AT THE START OF THE LONG TERM AS SFC HIGH PRESSURE MOVES EAST OF THE AREA. A WEAK UPPER WAVE WILL PASS SOUTH OF THE AREA...WITH SOME SLIGHT POTENTIAL FOR PRECIP FOR SRN SECTIONS OF THE STATE EARLY IN THE PERIOD. EARLY NEXT WEEK...FLOW ALOFT WILL BE MAINLY FROM THE SW...WITH WARMING TEMPS EXPECTED THROUGH ABOUT MID WEEK. PRECIP CHANCES WILL REMAIN FAIRLY LOW THROUGH TUE. HOWEVER...A STORM SYSTEM WILL DEVELOP ACROSS THE PLAINS DURING THE MIDDLE OF NEXT WEEK...WITH A COLD FRONT DROPPING SOUTH TOWARDS AR WED. PRECIP CHANCES WILL INCREASE AS A RESULT...MAINLY ACROSS NRN SECTIONS OF THE STATE BY THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 46 60 38 62 / 80 20 10 10 CAMDEN AR 48 64 38 69 / 90 20 10 10 HARRISON AR 38 53 32 57 / 100 10 10 10 HOT SPRINGS AR 43 60 37 67 / 90 20 10 10 LITTLE ROCK AR 47 62 40 66 / 80 20 10 10 MONTICELLO AR 55 65 42 69 / 100 40 10 10 MOUNT IDA AR 40 59 37 65 / 90 10 10 10 MOUNTAIN HOME AR 41 55 34 60 / 90 20 10 10 NEWPORT AR 51 62 40 62 / 100 30 10 10 PINE BLUFF AR 52 63 42 67 / 100 30 10 10 RUSSELLVILLE AR 41 58 37 63 / 90 10 10 10 SEARCY AR 49 61 39 64 / 80 20 10 10 STUTTGART AR 53 62 42 65 / 100 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...59 / LONG TERM...62
Hazardous weather outlook, Apr 10, 2:49 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 249 PM CDT WED APR 10 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 249 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY SOUTHERLY WINDS WILL BE SEEN ACROSS PORTIONS OF ARKANSAS ONCE AGAIN TODAY...WITH WINDS OF 15 TO 25 MPH EXPECTED AHEAD OF A COLD FRONT TO THE WEST. SOME GUSTS OVER 3O MPH WILL ALSO BE POSSIBLE. A COLD FRONT WILL BEGIN SLOWLY SHIFTING EAST ACROSS ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON INTO THE EVENING HOURS AS THE FRONT INTERACTS WITH WARM AND VERY MOIST AIR ALREADY IN PLACE. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS WITH THE STRONGEST STORMS. A FEW WEAK TORNADOES MAY ALSO BE POSSIBLE AHEAD OF THE COLD FRONT. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT WITH THIS COLD FRONT AS IT GRADUALLY SHIFTS EAST ACROSS THE STATE LATE THIS AFTERNOON AND THROUGH THIS EVENING. EXPECT WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS OF OVER 3 INCHES POSSIBLE. EXPECT THE HEAVIEST RAINFALL TO BE ACROSS EASTERN SECTIONS OF THE STATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL BE MOVING EAST OF THE STATE THURSDAY MORNING...WITH THE THREAT FOR HAZARDOUS WEATHER BECOMING VERY LOW INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Special weather statement, Apr 10, 2:07 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CDT WED APR 10 2013
ARZ038-039-041-042-101935-
GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR-
207 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...WESTERN PERRY...
NORTHEASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 230
PM CDT...
AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF LAKE OUACHITA...MOVING NORTH AT
50 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE... PLAINVIEW...
PETIT JEAN RIVER WMA... OLA...
NIMROD LAKE... MACEDONIA... WING...
STORY... ROVER... RANGER...
ONYX... NIMROD... MT TABOR...
FOURCHE JUNCTION... FANNIE... CORINTH...
CHICKALAH... CENTERVILLE...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3522 9345 3514 9309 3512 9308 3512 9302
3511 9304 3510 9303 3508 9304 3507 9293
3463 9336 3470 9356
TIME...MOT...LOC 1907Z 202DEG 43KT 3475 9342
62Special weather statement, Apr 10, 2:33 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 233 PM CDT WED APR 10 2013 ARZ022-030-031-038-039-042-102005- CONWAY AR-GARLAND AR-LOGAN AR-PERRY AR-POPE AR-YELL AR- 233 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...SOUTHWESTERN POPE...WESTERN PERRY...EXTREME EASTERN LOGAN...EXTREME NORTHERN GARLAND AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 300 PM CDT... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF PLAINVIEW...OR 13 MILES SOUTH OF DANVILLE...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... DARDANELLE... POTTSVILLE... PLAINVIEW... PETIT JEAN RIVER WMA... OLA... NIMROD LAKE... MOSLEY... LONDON... LAKE DARDANELLE... LAKE ATKINS... GALLA CREEK WMA... DARDANELLE LOCK AND DAM... CARDEN BOTTOMS... ATKINS... PONTOON... ROVER... RANGER... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 73 AND 93. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3536 9327 3523 9289 3477 9326 3484 9346 TIME...MOT...LOC 1933Z 202DEG 45KT 3489 9332 224
Special weather statement, Apr 10, 2:53 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 253 PM CDT WED APR 10 2013 ARZ030-037-038-041-102025- LOGAN AR-MONTGOMERY AR-SCOTT AR-YELL AR- 253 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...EXTREME SOUTHEASTERN SCOTT...NORTHERN MONTGOMERY AND CENTRAL LOGAN COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MUDDY CREEK WMA...OR 15 MILES NORTH OF MT IDA...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DANVILLE... MUDDY CREEK WMA... FOURCHE VALLEY... MACEDONIA... WING... WALTREAK... STORY... HAVANA... CORINTH... CHULA... BRIGGSVILLE... BLUFFTON... BELLEVILLE... ALY... PLEASANT HILL... PEELER LAKE... NIMROD WMA... MASON LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3519 9356 3506 9328 3466 9352 3473 9372 TIME...MOT...LOC 1953Z 211DEG 36KT 3478 9358 224
Special weather statement, Apr 10, 3:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 303 PM CDT WED APR 10 2013 ARZ004-012-013-022-023-102035- MARION AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 303 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...WESTERN SEARCY...NORTHEASTERN POPE...SOUTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL 330 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMYRNA...OR 25 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MARSHALL... ZACK... WITTS SPRING... SMYRNA... SAINT JOE... POINT PETER... MARSENA... IMO... EULA... DUFF... BOHANNON... TILLY... SNOWBALL... SILVER HILL... NOGO... GILBERT... CANAAN... ZION HILL... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3610 9283 3602 9256 3555 9285 3562 9303 TIME...MOT...LOC 2003Z 203DEG 45KT 3567 9290 224
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:52 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 28 hr |
| Apr 10, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 39 min |
| Apr 10, 2:07 PM CDT | Special Weather Statement | LZK | Yell | 28 min |
| Apr 10, 2:33 PM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Apr 10, 2:53 PM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Apr 10, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 49 min |
| Apr 10, 3:03 PM CDT | Special Weather Statement | LZK | Searcy | 32 min |
| Apr 10, 3:25 PM CDT | Special Weather Statement | LZK | Montgomery, Pike | 30 min |
| Apr 10, 3:39 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Apr 10, 3:44 PM CDT | Special Weather Statement | LZK | Marion | 21 min |
| Apr 10, 3:51 PM CDT | Special Weather Statement | LZK | Perry | 29 min |
| Apr 10, 4:00 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Van Buren, Yell | 45 min |
| Apr 10, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 27 min |
| Apr 10, 4:09 PM CDT | Tornado Warning | LZK | Conway, Searcy, Stone, Van Buren | 36 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | LZK | Baxter, Izard, Marion, Searcy, Stone, Van Buren | 50 min |
| Apr 10, 4:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Marion, Pope, Searcy, Van Buren | 48 min |
| Apr 10, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Saline, Yell | 43 min |
| Apr 10, 4:47 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 10, 4:56 PM CDT | Tornado Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 34 min |
| Apr 10, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 5:26 PM CDT | Tornado Warning | LZK | Izard, Stone | 34 min |
| Apr 10, 5:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 33 min |
| Apr 10, 5:30 PM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 10, 5:36 PM CDT | Tornado Warning | LZK | Izard, Stone | 24 min |
| Apr 10, 5:39 PM CDT | Flash Flood Warning | LZK | Conway, Pope, Searcy, Stone, Van Buren | 3 hr |
| Apr 10, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Izard, Stone, Van Buren | 36 min |
| Apr 10, 5:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Drew and 2 more | 40 min |
| Apr 10, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 37 min |
| Apr 10, 5:55 PM CDT | Tornado Warning | LZK | Fulton, Izard, Stone | 50 min |
| Apr 10, 6:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Jackson, Sharp, Stone | 48 min |
| Apr 10, 6:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Lonoke, Van Buren and 1 more | 40 min |
| Apr 10, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White, Woodruff | 50 min |
| Apr 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 46 min |
| Apr 10, 6:31 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 44 min |
| Apr 10, 6:42 PM CDT | Tornado Warning | LZK | Fulton | 18 min |
| Apr 10, 6:48 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 27 min |
| Apr 10, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Prairie, White, Woodruff | 52 min |
| Apr 10, 6:57 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 33 min |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.